# SDR AALA202107262143

- Difficulty date: July 18, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,566 hours, 6,605 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: D5348020702052
- Condition: Missing
- Location: Lav Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL INTO PHL THE LAVATORY SERVICE DOOR 171AL WAS FOUND TO BE MISSING. **SUPPLEMENTAL REPORT FOR AALA202107212143: INSTALLED SERVICE DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-42-13: ** (CLOSED)
